# SDR CA050607006

- Difficulty date: June 2, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Beech B300B350C
- Aircraft time: 1,937 hours
- Engine: Pwa PT6A60A
- Propeller: Hartzl HCB4MP3
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10134802522
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE AT FL260 THE INNER PANE OF THE RT WINDSHIELD SHATTERED WITH A LOUD BANG, STARTLING THE CREW AND PASSENGERS. THERE IS NO APPARENT REASON FOR THE FAILURE. THE LT WINDSHIELD INNER PANE SHATTERED AND WAS REPLACED IN SEPTEMBER OF 2004 AT 1879.7 HOURS, 1835 CYCLES.
